Exponential Dichotomy and Bounded Solutions of Differential Equations in the Fréchet Space

  • О. A. Boichuk
  • О. О. Pokutnyi

Abstract

We establish necessary and sufficient conditions for the existence of bounded solutions of linear differential equations in the Fréchet space. The solutions are constructed with the use of a strong generalized inverse operator.
Published
25.12.2014
How to Cite
BoichukО. A., and PokutnyiО. О. “Exponential Dichotomy and Bounded Solutions of Differential Equations in the Fréchet Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 12, Dec. 2014, pp. 1587-9, http://umj.imath.kiev.ua/index.php/umj/article/view/2248.
Section
Research articles